# SDR IXXA06SMN394S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER TRAILING EDGE SKIN CORRODED AT STATION XE198.0039.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN FROM STATION XE149.000 TO STATION XE221.000. IAW DC8 SRM 55-3-1 FIGURE 1 SHEET 1-2, DC8 SRM 51-1-8, PAGES 17-18, DC8 SRM 55-2-0, PAGE 12, DC8 SRM 55-1-0, PAGE 1, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-1-21.
